# SDR 95ZZZX1924

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 2612 · Fire Detection
- Part: Fire Loops
- Part number: D502551114121
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KDFW/KDAY - FLT 021 - HAD A FIRE WARNING ON NR 2 ENGINE AT TOP OF CLIMB WHEN REDUCING POWER TO CRUISE.  WARNING WAS INTERMITTENT AND SHORT.  KDAY MAINTEANNCE REPLACED UPPER FORWARD AND AFT FIRE LOOPS.  REPAIRED TWO WIRES AND REPLACED CANNON PLUG ON AFT LOOP.  SYSTEM OPS CHECKED GOOD.
